1,5-Day Small-GROUP shore excursion for Norwegian Getaway with Boat Cruise

Cruises, Sailing & Water Tours in Russia
Image by Viator

Information from Viator

Tour description

This small-group shore excursion is specially created for the passengers of the Norwegian Breakaway cruise ship (NCL) that arrives at St Petersburg at 6 pm (on July 6th, August 2nd, and August 12th). You will have a panoramic city tour in the evening with a scenic boat cruise. On the second day, visit the spectacular Lower Park of Peterhof, metro, the Spilled Blood Church and the Hermitage Museum with your friendly guide. The maximum group size is 16 travelers. If you have 2 full days in St Petersburg, you can choose one of our 2-day shore excursions.

ItineraryDay 1: Panoramic City Tour and Boat Cruise in the EveningStop At: Neva Embankments, St. Petersburg, Northwestern District7:00-7:30 pm - meeting with the guide in the cruise terminal7:30-8:30 pm - a panoramic city tour. You will see the embankments of the Neva River, the Spit of Basil's Island, St Peter & Paul's Fortress, and other sights.Duration: 1 hourStop At: RIver Fontanka Embankment, St. Petersburg, Northwestern District8:30-9:30 pm - romantic boat cruise on the rivers and canals of St PetersburgDuration: 1 hourStop At: Nevsky Prospekt, St. Petersburg, Northwestern District9:30-10:30 pm - ride along the main avenue of the city, Nevsky Prospect and see Palace Square, Square of Arts, the facade of the Russian Museum, and other magnificent sights.Duration: 1 hourStop At: Saint Isaac's Square, St. Petersburg, Northwestern District10:30-11:00 pm - take a picture stop at St Isaac's Square and see the magnificent St Isaac's Cathedral in the lights of the evening illumination11:30 - pm - return back to the shipDuration: 30 minutesNo meals included on this day.No accommodation included on this day.Day 2: Peterhof Lower Park, the Hermitage, the Spilled Blood ChurchStop At: Kazan Cathedral, St. Petersburg, Northwestern District8:30 am - meeting with the guide9:00-9:30 am - visit the principal Orthodox Cathedral of the city, the Cathedral of Our Lady of KazanDuration: 30 minutesStop At: St. Petersburg Metro, St. Petersburg, Northwestern District9:30-10:45 am - a trip to the city of Peterhof with a short subway excursion. You will see the most famous metro stations that resemble underground palaces Duration: 15 minutesStop At: Park And Gardens of Peterhof, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District10:45-12:00 am - explore the Lower and the Upper Park of Peterhof. You will see the Grand Cascades, the Marine Canal, the Chess Hill Cascade, the Golden Mountain Cascade, the joke fountains and much more. 12:00-1:00 pm - return to the city center1:00-2:00 pm - time for lunch (at your own expense)Duration: 1 hour 5 minutesStop At: Savior on the Spilled Blood, St. Petersburg, Northwestern District2:00-2:30 pm - visit the picturesque Church of the Resurrection of Christ decorated with mosaics inside and outside Duration: 30 minutesStop At: The State Hermitage Museum, St. Petersburg, Northwestern District2:45-4:45 pm - discover the halls of the biggest Russian museum. Visit the Winter Palace, the former residence of the Russian Tsars and the museum galleries where the works of the Old Masters are exhibited 5:30 pm - return to the portDuration: 2 hoursNo meals included on this day.No accommodation included on this day.

What's included

  • Visa-free tour tickets (please, provide the passport data at booking)
  • Professional & friendly guide speaking English
  • Port pickup and drop-off, transportation by air-conditioned minibus
  • All admission fees as per program SKIP-THE-LINE
  • Headsets for the groups of 7+ persons
  • Bottled water and juice
  • Welcome gifts, ponchos in case of rain
  • Entry/Admission - RIver Fontanka Embankment
  • Entry/Admission - Kazan Cathedral
  • Entry/Admission - St. Petersburg Metro
  • Entry/Admission - Park And Gardens of Peterhof
  • Entry/Admission - Savior on the Spilled Blood
  • Entry/Admission - The State Hermitage Museum

What's not included

  • Meals

Itinerary

Day 1: Day 1: Panoramic City Tour and Boat Cruise in the Evening Stop At: Neva Embankments, St. Petersburg, Northwestern District 7:00-7:30 pm - meeting with the guide in the cruise terminal 7:30-8:30 pm - a panoramic city tour. You will see the embankments of the Neva River, the Spit of Basil's Island, St Peter & Paul's Fortress, and other sights. Duration: 1 hour Stop At: RIver Fontanka Embankment, St. Petersburg, Northwestern District 8:30-9:30 pm - romantic boat cruise on the rivers and canals of St Petersburg Duration: 1 hour Stop At: Nevsky Prospekt, St. Petersburg, Northwestern District 9:30-10:30 pm - ride along the main avenue of the city, Nevsky Prospect and see Palace Square, Square of Arts, the facade of the Russian Museum, and other magnificent sights. Duration: 1 hour Stop At: Saint Isaac's Square, St. Petersburg, Northwestern District 10:30-11:00 pm - take a picture stop at St Isaac's Square and see the magnificent St Isaac's Cathedral in the lights of the evening illumination 11:30 - pm - return back to the ship Duration: 30 minutes No meals included on this day. No accommodation included on this day.

Day 2: Day 2: Peterhof Lower Park, the Hermitage, the Spilled Blood Church Stop At: Kazan Cathedral, St. Petersburg, Northwestern District 8:30 am - meeting with the guide 9:00-9:30 am - visit the principal Orthodox Cathedral of the city, the Cathedral of Our Lady of Kazan Duration: 30 minutes Stop At: St. Petersburg Metro, St. Petersburg, Northwestern District 9:30-10:45 am - a trip to the city of Peterhof with a short subway excursion. You will see the most famous metro stations that resemble underground palaces Duration: 15 minutes Stop At: Park And Gardens of Peterhof, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District 10:45-12:00 am - explore the Lower and the Upper Park of Peterhof. You will see the Grand Cascades, the Marine Canal, the Chess Hill Cascade, the Golden Mountain Cascade, the joke fountains and much more. 12:00-1:00 pm - return to the city center 1:00-2:00 pm - time for lunch (at your own expense) Duration: 1 hour 5 minutes Stop At: Savior on the Spilled Blood, St. Petersburg, Northwestern District 2:00-2:30 pm - visit the picturesque Church of the Resurrection of Christ decorated with mosaics inside and outside Duration: 30 minutes Stop At: The State Hermitage Museum, St. Petersburg, Northwestern District 2:45-4:45 pm - discover the halls of the biggest Russian museum. Visit the Winter Palace, the former residence of the Russian Tsars and the museum galleries where the works of the Old Masters are exhibited 5:30 pm - return to the port Duration: 2 hours No meals included on this day. No accommodation included on this day.